# SDR CA970710013

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pneumatic Valve
- Condition: Malfunction
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO CONTROL CABIN PRESSURIZATION, CABIN CLIMBING. UNABLE TO CONTROL IN MANUAL MODE. ALL OXYGEN MASKS DEPLOYED AIRCRAFT RETURNED TO DEPARTURE AIRPORT. AIRCRAFT PRESSURIZED ON GROUND WITH APU AND ENGINE BLEED AIR, ALL SEALS ON DOORS AND CABLES CHECKED AS WELL AS SAFETY VALVE, ALL CHECKED SERVICEABLE. NO LEAKS FOUND. PNEUMATIC AUGMENTATION VALVE DOWNSTREAM OF ENGINE CHECKED OK. SYSTEM CONSIDERED SERVICEABLE.
